Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Unprotected sex, nose blockage, headaches, spotting. On depo shot, advil. Causes for symptoms?

Hello I am 21 years of age. I am a female. Thursday before last I came down with a stopped up nose . Umm that weekend I had sex with my boyfriend but I started spotting after. I am on depo so I thought nothing of it. But now I am having headaches my stomach feels funny,I am always hot, this cold still has not went away. I been taking nassal spray for the past three weeks. I just started taking anti biodic and advil and I still don t feel better. What s wrong with me?
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor